skin-hair-icon
Redness and itchiness
I have some acne issues past months. I consulted to the doctor, from last month I am only using the prescribed medicines and cream . There is a gel named adapalene. I have searched about it on google and it shows it has side effects too like redness and itchiness. I am facing redness and itchiness when I step out from my home. Is this normal or should I consult about it?
17 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

The treatment of acne differs according to the grade of involvement. Some people have more oilyness on the face which results in breakouts. After completing treatment for controlling the active breakouts, tablets can be stopped and creams need to be continued to prevent recurrence. Diet and lifestyle modifications are also important. Please don't do any self treatment such as over the counter Steroid creams. Don't burst the pimples with your fingers as it can result in ugly scars. The marks and pores left behind after the pimples heal can also be treated. Please send your photos through online consult option for detailed prescription and diet advice.,
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.